Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 356, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Jul 10, 2007, 7:35 AM CDT for Fannin County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 10, 2007, 7:35 AM CDT (12:35 UTC)
- Expired
- Jul 10, 2007, 10:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Fannin County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 0.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1846 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 101236 FFWFWD TXC147-101530- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 735 AM CDT TUE JUL 10 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... FANNIN COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 1030 AM CDT * AT 735 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN OVER MUCH OF NORTHWESTERN FANNIN COUNTY. MOVEMENT WAS EAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BONHAM RAINFALL ACCUMULATIONS OF 2 INCHER PER HOUR ARE POSSIBLE WITH THESE STORMS. EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. REMEMBER...TURN AROUND...DONT DROWN. LAT...LON 3341 9633 3345 9593 3383 9589 3371 9637 $$
4 follow-up statements
000 WGUS74 KFWD 101336 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 836 AM CDT TUE JUL 10 2007 TXC147-101530- FANNIN TX- 836 AM CDT TUE JUL 10 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR FANNIN COUNTY... AT 835 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS WITH VERY HEAVY RAIN FROM TRENTON AND LEONARD...TO NEAR HONEY GROVE. MOVEMENT WAS EAST-SOUTHEAST AT 30 MPH. RADAR ESTIMATES THAT UP TO 2 INCHES OF RAIN HAS FALLEN IN WESTERN FANNIN COUNTY SINCE 730 AM. EXCESSIVE RUNOFF FROM THE HEAVY RAINFALL WILL CAUSE FLOODING OF CREEKS AND STREAMS...STREETS AND INTERSECTIONS... AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. REMEMBER...TURN AROUND...DONT DROWN. LAT...LON 3335 9635 3343 9588 3383 9589 3371 9637 $$
000 WGUS74 KFWD 101416 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 915 AM CDT TUE JUL 10 2007 TXC147-101530- FANNIN TX- 915 AM CDT TUE JUL 10 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR FANNIN COUNTY... AT 915 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS INDICATED THAT THE WIDESPREAD HEAVY RAINS CONTINUED TO SPREAD EAST AND SOUTHEAST OUT OF FANNIN COUNTY. HOWEVER...WIDELY SCATTERED SHOWERS WITH MODERATE TO HEAVY RAIN CONTINUED TO MOVE EAST ACROSS FANNIN COUNTY THIS MORNING. ADDITIONAL RAINFALL ACROSS FANNIN COUNTY WILL AVERAGE AROUND ONE QUARTER INCH THROUGH 1030 AM. HOWEVER...RUNOFF FROM EARLIER HEAVY RAINS MAY CONTINUE TO PRODUCE FLOODING OF LOW LYING AREAS AND LOW WATER CROSSINGS ACROSS THE COUNTY. RUNOFF FROM EARLIER HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3335 9635 3343 9588 3383 9589 3371 9637 $$
000 WGUS74 KFWD 101453 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 953 AM CDT TUE JUL 10 2007 TXC147-101530- FANNIN TX- 953 AM CDT TUE JUL 10 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT FOR FANNIN COUNTY... AT 952 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED MODERATE RAIN NEAR AND EAST OF LEONARD. LIGHT RAIN COVERED MUCH OF THE EASTERN PART OF THE COUNTY. ALTHOUGH THE HEAVY RAIN HAS DIMINISHED...RUNOFF FROM THE EARLIER RAINFALL WILL CONTINUE THE THREAT OF FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. REMEMBER...TURN AROUND...DONT DROWN. LAT...LON 3335 9635 3343 9588 3383 9589 3371 9637 $$
000 WGUS74 KFWD 101525 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1024 AM CDT TUE JUL 10 2007 TXC147-101545- FANNIN TX- 1024 AM CDT TUE JUL 10 2007 ...THE FLASH FLOOD WARNING EXPIRES AT 1030 AM CDT FOR FANNIN COUNTY... HEAVY RAIN HAS MOVED OUT OF FANNIN COUNTY...AND THE THREAT FOR FLASH FLOODING HAS DIMINISHED. IF YOU ARE TRAVELING IN FANNIN COUNTY TODAY...WATCH OUT FOR LINGERING LOCALIZED PONDING OF WATER. STAY CLEAR OF AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3335 9635 3343 9588 3383 9589 3371 9637 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 6:05 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 10, 6:05 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 605 AM CDT TUE JUL 10 2007 .AVIATION... 605 AM CDT CURRENT AREA OF CONVECTION WILL LIKELY REMAIN NORTH OF METROPLEX... BUT A SHOWER COULD COME WITHIN 10NM OF A METRO TAF SITE BEFORE COMPLEX SHIFTS EAST. CI/CS DEBRIS MAY SLOW EROSION OF ST/SC THIS MORNING...WILL EXTEND MVFR CONDITIONS. POTENTIAL FOR AFTERNOON CONVECTION WITH VERY UNSTABLE BL AND OUTFLOW-AIDED SFC FOCUS. THINK BULK OF ACTIVITY WILL REMAIN NE OF TAF SITES...AND WILL REFRAIN FROM MENTION OF CB/VCTS. FWS VWP SHOWING 30+ KTS ABOVE 2KFT AGL. VERTICAL MIXING WILL RESULT IN GUSTS OF 20+ KTS AT THE SFC. 25 && .UPDATE... 549 AM CDT ISSUED FLASH FLOOD WATCH FOR NORTHEASTERN PARTS OF NORTH TEXAS. THIS MAY NEED TO BE EXPANDED SOUTH IF COMPLEX OF STORMS ATTAINS MORE ORGANIZATION DURING THE NEXT COUPLE HOURS. OTHERWISE ADJUSTED QPF/POP GRIDS TO REFLECT THE HIGHER RAIN CHANCES. TR.92 && .PREV DISCUSSION... 417 AM CDT A COMPACT UPPER LEVEL LOW IS CURRENTLY MOVING SOUTHEAST INTO EASTERN OKLAHOMA AND IS RESPONSIBLE FOR THE WIDESPREAD CONVECTION OVER CENTRAL OKLAHOMA THIS MORNING. MODELS SHOW THE BRUNT OF THE CONVECTIVE ACTIVITY REMAINING IN OKLAHOMA TODAY...BUT DO SHOW A SHORTWAVE TROUGH AXIS AIDING IN SOME LIFT OVER NORTH TEXAS. AT THE LEAST WE WILL SEE ISOLATED TO WIDELY SCATTERED SHOWERS AND STORMS DEVELOP THIS MORNING IN RESPONSE TO THIS FORCING. HOWEVER...THERE ARE SOME SERIOUS CONCERNS THAT THE CONVECTION OVER OKLAHOMA WILL CONSOLIDATE INTO A MCS AND MOVE SOUTH AND POSSIBLY EVEN SOUTHWEST INTO NORTH TEXAS LATE THIS MORNING AND AFTERNOON. MESOSCALE CONVECTIVE SYSTEMS IMMERSED IN HIGH INSTABILITY AND WEAK WIND SHEAR MOVE TOWARD THE DIRECTION OF THE LOW LEVEL WINDS AND HIGHER INSTABILITY. AT THIS TIME...HAVE PLACED LIKELY POPS ACROSS THE N/NE ZONES. IT IS UNCLEAR JUST HOW FAR SOUTH OR SOUTHWEST THE OKLAHOMA CONVECTION WILL MAKE IT AND HAVE TAPERED POPS OFF TO SLIGHT CHANCE IN THE SOUTHERN CWA. WE MAY NEED TO CONSIDER A FLOOD WATCH SHOULD A MCS EVENT APPEAR IMMINENT...BUT AS OF 4 AM CONFIDENCE IS JUST TOO LOW. WILL MENTION HEAVY RAIN AND MARGINAL SEVERE WEATHER THREAT OVER THE NORTHERN ZONES IN THE HWO. OTHERWISE...PROVIDED THAT A WIDESPREAD CONVECTIVE EVENT DOES NOT DISRUPT DAYTIME HEATING TODAY...WE WILL SEE VERY WARM TEMPERATURES WITH SW LOW LEVEL FLOW BOOSTING LOW LEVEL THICKNESS VALUES. HEAT INDEX VALUES WILL ALSO FLIRT WITH 105 DEGREES. WE DID NOT GO WITH A HEAT ADVISORY FOR THE METROPLEX DUE TO THE POSSIBILITY OF RAIN COOLED OUTFLOWS ALLOWING FOR LOW TEMPERATURES TONIGHT REACHING THE MID 70S. WILL CONTINUE TO KEEP SOME CHANCE POPS GOING IN THE FORECAST FOR TONIGHT OVER THE N/NW CWA AS NORTHWEST FLOW ALOFT MAY BRING A MCS OR REMNANT CONVECTION FROM THE TX PANHANDLE IN AFTER MIDNIGHT. ALSO A STALLED OUT FRONT ALONG THE RED RIVER MAY HELP TO FIRE UP SOME SCATTERED NOCTURNAL STORMS AS WELL. AFTER TONIGHT...MODELS SHOW INCREASING HEIGHTS AS THE SUBTROPICAL RIDGE STRENGTHENS OVER THE STATE. THE CHANCES OF RAIN WILL DIMINISH FOR WEDNESDAY THROUGH FRIDAY DUE TO INCREASED SUBSIDENCE. HIGH TEMPERATURES WILL ALSO WARM INTO THE MID 90S FOR MANY LOCATIONS AND IT WILL STAY HUMID. THE UPPER HIGHS INFLUENCE WILL BE BRIEF...AS IT SLIDES BACK TO THE WEST LATE FRIDAY AND STRONG NORTHWEST FLOW ALOFT RESUMES OVER THE REGION. WE CONTINUED THE CHANCE OF RAIN FRIDAY NIGHT AND INTO SATURDAY AS A SHORTWAVE MOVES THROUGH. THIS WILL ALSO BRING A WEAK FRONT (STRONG BY JULY STANDARDS) THROUGH NORTH TEXAS SATURDAY WHICH WILL BRING SOME DRIER AND MORE COMFORTABLE AIR TO THE REGION. LOWS MAY ACTUALLY DIP INTO THE 60S IN OUTLYING AREAS. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 95 76 95 77 96 / 40 30 40 20 10 WACO, TX 94 75 95 75 96 / 20 10 20 10 10 PARIS, TX 90 73 91 73 93 / 90 30 40 20 20 DENTON, TX 95 74 95 74 96 / 50 40 40 20 10 MCKINNEY, TX 94 73 94 73 95 / 60 30 40 20 20 DALLAS, TX 94 78 95 78 95 / 50 30 40 20 10 TERRELL, TX 94 74 94 74 95 / 50 20 30 20 10 CORSICANA, TX 94 74 94 74 95 / 30 20 30 10 10 TEMPLE, TX 93 75 95 74 95 / 20 10 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ092>095-104>107-123. && 92/25/82
Hazardous weather outlook, Jul 10, 6:00 AM CDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 600 AM CDT TUE JUL 10 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 600 AM CDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS TODAY...MAINLY ALONG AND NORTH OF I-20. SOME OF THE STRONGER STORMS MAY PRODUCE WIND GUSTS IN EXCESS OF 50 MPH...AS WELL AS SMALL HAIL. IN ADDITION...A FLASH FLOOD WATCH IS IN EFFECT UNTIL 3 PM FOR LOCATIONS ALONG AND TO THE NORTH OF A LINE FROM GAINESVILLE...TO PLANO...TO EMORY WHERE WIDESPREAD HEAVY RAINFALL IS POSSIBLE THIS MORNING. ELSEWHERE...RUNOFF FROM LOCALLY HEAVY RAIN MAY RESULT IN MORE LOCALIZED FLOODING OF FLOOD PRONE AREAS. VERY WARM TEMPERATURES AND ELEVATED HUMIDITY WILL RESULT IN AFTERNOON HEAT INDEX VALUES AS HIGH 105 DEGREES. .DAYS TWO THROUGH SEVEN... THUNDERSTORM CHANCES WILL CONTINUE ON WEDNESDAY. AFTER A BRIEF RESPITE...A RARE SUMMERTIME COLD FRONT WILL APPROACH NORTH TEXAS FRIDAY OR SATURDAY...BRINGING ANOTHER CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EVENING...PRIMARILY NORTH OF I-20. 25/92
In the hours before
Special weather statement, Jul 10, 5:55 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 555 AM CDT TUE JUL 10 2007 TXZ092-101130- COOKE TX- 555 AM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN COOKE COUNTY AT 555 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES NORTHWEST OF GAINESVILLE...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CALLISBURG. HALF-INCH HAIL AND WIND GUSTS IN EXCESS OF 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3388 9741 3370 9743 3359 9695 3394 9694 25
Special weather statement, Jul 10, 6:23 AM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
623 AM CDT TUE JUL 10 2007
TXZ093-101200-
GRAYSON TX-
623 AM CDT TUE JUL 10 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN GRAYSON COUNTY
AT 623 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTH OF WHITESBORO...MOVING SOUTHEAST AT
20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE DENISON...KNOLLWOOD...
POTTSBORO...SHERMAN AND WHITESBORO.
VERY FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF
INCH HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
IF THIS STORM INTENSIFIES...A SEVERE THUNDERSTORM WARNING MAY BE
NEEDED FOR GRAYSON COUNTY.
LAT...LON 3386 9701 3368 9703 3357 9693 3353 9653
3374 9641
92Special weather statement, Jul 10, 6:34 AM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 634 AM CDT TUE JUL 10 2007 TXZ092-101200- COOKE TX- 634 AM CDT TUE JUL 10 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN COOKE COUNTY AT 634 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A RAPIDLY DEVELOPING STRONG THUNDERSTORM 6 MILES SOUTHEAST OF GAINESVILLE...MOVING SOUTH AT 20 MPH. LOCATIONS IN THE PATH OF THIS STORM INCLUDE LAKE RAY ROBERTS. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE THUNDERSTORM WARNING MAY BE NEEDED. LAT...LON 3367 9694 3362 9723 3341 9715 3343 9691 92
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 10:05 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 70 min |
| Jul 9, 10:13 PM CDT | Special Weather Statement | FWD | Lamar | 32 min |
| Jul 9, 10:40 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 65 min |
| Jul 9, 11:20 PM CDT | Special Weather Statement | FWD | Delta | 25 min |
| Jul 10, 5:41 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Delta, Fannin, Grayson, Hopkins and 3 more | 9 hr |
| Jul 10, 5:55 AM CDT | Special Weather Statement | FWD | Cooke | 35 min |
| Jul 10, 6:23 AM CDT | Special Weather Statement | FWD | Grayson | 37 min |
| Jul 10, 6:34 AM CDT | Special Weather Statement | FWD | Cooke | 26 min |
| Jul 10, 6:41 AM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jul 10, 7:49 AM CDT | Special Weather Statement | FWD | Collin | 26 min |
| Jul 10, 8:03 AM CDT | Special Weather Statement | FWD | Hunt | 27 min |
| Jul 10, 8:13 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 62 min |
| Jul 10, 8:21 AM CDT | Flash Flood Warning | FWD | Delta, Hunt, Lamar | 3 hr |
| Jul 10, 8:34 AM CDT | Special Weather Statement | FWD | Collin | 26 min |
| Jul 10, 8:44 AM CDT | River Flood Warning | FWD | Delta, Lamar | 72 min |
| Jul 10, 8:44 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 12 hr |
| Jul 10, 8:47 AM CDT | Flash Flood Warning | FWD | Collin | 3 hr |
| Jul 10, 8:56 AM CDT | River Flood Warning | FWD | Coryell | 49 hr |
| Jul 10, 8:57 AM CDT | Flash Flood Warning | FWD | Hopkins | 3 hr |
| Jul 10, 8:59 AM CDT | Special Weather Statement | FWD | Hunt | 31 min |
| Jul 10, 9:34 AM CDT | Special Weather Statement | FWD | Hunt | 26 min |
| Jul 10, 9:44 AM CDT | Flash Flood Warning | FWD | Grayson | 3 hr |
| Jul 10, 9:59 AM CDT | Special Weather Statement | FWD | Rains | 31 min |
| Jul 10, 11:19 AM CDT | Special Weather Statement | FWD | Hopkins, Rains | 26 min |
| Jul 10, 3:37 PM CDT | River Flood Warning | FWD | Hunt | 28 hr |
| Jul 10, 4:47 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 73 min |
| Jul 10, 4:58 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Jul 10, 5:53 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 72 min |
| Jul 10, 6:01 PM CDT | Special Weather Statement | FWD | Lamar | 29 min |
| Jul 10, 6:05 PM CDT | Flash Flood Warning | FWD | Fannin | 3 hr |
| Jul 10, 6:17 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 3 hr |
| Jul 10, 6:30 PM CDT | Flash Flood Warning | FWD | Hunt | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.